# SDR USAA2010101592299

- Difficulty date: October 6, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: D0001019200000
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - EES - OUT OF ADJUSTMENT DIMENSION (A) OF THE PERCUSSION BELLCRANK FINGER IN L-1 DOOR.  PERFORMED ADJUSTMENT DIMENSION "A" (J2) BETWEEN FINGER & STRIKER LEVER AT L-1 DOOR IAW A320 AMM 52-11-14-820-002.
